MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3.5,10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3.5,10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-022-51-3510
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 02/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation, this patient had right knee replacement (b)(6) 2020.She had the right knee revised on (b)(6) 2023, approximately 2 years 4 months after their initial replacement.Surgeon noted that upon examination of the removed poly, there was "absolutely no wear at all that i could identify from a macroscopic perspective.There was no backside wear and no wear at all, no deep delamination noted." the interface of the patella, the femur and the tibia were evaluated and found to be "pristine." there is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.D10.Concomitant medical products: 6545522, 02-020-13-0335 - truliant cr cem fem cr cem right sz 3.5, 6559036, 02-022-45-3535 - truliant tib fit tray cem sz 3.5f / 3.5t, 6549619, 200-07-32 - advanced patella 32mm 3 peg implant.
 
Additional Manufacturer Narrative
H10.Additional/updated information- b7., h6 all.H6.Investigation results-the device, truliant tib imp crc insert, sn (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient¿s pain, instability and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.There were no issues identified with the devices in the surgical procedure, the patient had an upsize for the tibial insert from 10mm to 15mm.These devices are used for treatment not diagnosis.There is no other information available.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 3.5,10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
michael crader
3523782617
MDR Report Key16878565
Report Number1038671-2023-00916
Device Sequence Number12578246
Product Code JWH
UDI-Device Identifier10885862312617
UDI-Public10885862312617
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number02-022-51-3510
Device Catalogue Number02-022-51-3510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer03/18/2024
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale